Now that my withdrawl symtoms have subsided from 10+ years of oxycodone usage, will i have any mental problems or damage from prolonged usage?

You were taking percocets

You were taking percocets right? Something like 3-5 a day? That's nothing. Unless you have a pre-existing liver condition, and you were taking massive doses of percocets, you'll be fine. Percocets have 325 mg of tylenol in them; the max recommended amount per day is about 4,000 mg, or about 12 percocet each day. But you can exceed this and be OK; the 4,000 limit was established for people with impaired liver function.

As for the oxycodone, I dont think there's any evidence that moderate use even for several years or more does any long term damage, and i think it's fair to believe that, by and large, if you're not having any physical symptoms now from damage from the pills, you won't ever have any.

Serious damage normally occurs in an overdose-- people fuck up their livers by taking a bunch of percocets or vicodin etc, causing toxic amounts to wreak havoc on kidneys, liver, stomach.

As long as you weren't melting the drugs and shooting them up with an IV, you should be just fine.

Nikki

disclaimer

Call now for immediate help: (844) 630-4673